MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK RX & VOYAGER NC; CORONARY DILATATION CATHETER
Model Number 1012452-20
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported irregular appearance (wrinkled material) could not be confirmed; however, the outer member was stretched proximal from the proximal seal and the inner member was separated at the proximal marker which was likely what the account perceived as the reported complaint.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that prior to use, a 3.75x20mm nc trek balloon dilatation catheter (bdc) material appeared to be wrinkled.The device was not used and there was no patient involvement.A new same size nc trek was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Returned device analysis identified that the inner member of the shaft was noted to be separated, but the outer member remained intact.

Brand Name
NC TREK RX & VOYAGER NC
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10010144
Report Number2024168-2020-03989
Device Sequence Number11461516
Product Code LOX
UDI-Device Identifier08717648152047
UDI-Public08717648152047
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number1012452-20
Device Catalogue Number1012452-20
Device Lot Number70810G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1